# SDR DALA2025050103373

- Difficulty date: April 28, 2025
- Submitted: May 1, 2025
- Operation: Air carrier
- Aircraft: N6706Q
- Make and model: Boeing 757232
- Aircraft serial: 30422
- Aircraft time: 78,802 hours, 30,790 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Line
- Condition: Out Of Position
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6706 L3 DOOR SLIDE LIGHT INOP. CORRECTIVE ACTION: FOUND MOORING LINE AND CLIP HANGING AND GETTING STUCK UNDER GIRT BAR. PROPERLY ROUTED MOORING LINE AND INSTALLED IN MOORING LINE POCKET IAW B757 AMM 25-66-01. DOOR CHECKS GOOD. (0938014)
